# SDR UALA2011041801863

- Difficulty date: April 18, 2011
- Submitted: May 6, 2011
- Operation: Air carrier
- Aircraft: N794UA
- Make and model: Boeing 777222
- Aircraft serial: 26953
- Aircraft time: 59,785 hours, 8,611 cycles
- Engine: Pwa PW40903
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PU90461R3
- Condition: Faulty
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

3L LAV SMOKE DETECTOR WAS GOING OFF UNTIL RESET BY FLT ATTENDANT.  COMPLIED WITH MEL.  SMOKE DETECTOR DISABLED.  RMV'D SENSOR ASST 566-0379.  REPLACED SMOKE DETECTOR.  SMOKE DETECTOR OP CHKS OKAY.
